Stable distributions for asset returns

Stefan Mittnik, Svetlozar T. Rachev

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


Alternative stable distributions for modeling returns on financial assets are proposed. Their goodness-of-fit with respect to daily stock-index data is compared.

Original languageEnglish
Pages (from-to)301-304
Number of pages4
JournalApplied Mathematics Letters
Issue number3
StatePublished - 1989

Fingerprint Dive into the research topics of 'Stable distributions for asset returns'. Together they form a unique fingerprint.

Cite this